Top 8 Advil Cold and Sinus Non Drowsy – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Advil Respiratory

#ad

Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl, 20 Coated Tablets, Advil Sinus Congestion and Pain, Sinus Relief Medicine

#ad
Advil Respiratory #ad - One package of 20 coated tablets of advil sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl.

Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it. Take one of these sinus decongestant tablets every 4 hours as needed for symptoms. Nighttime or daytime sinus medicine for adults and children 12 years and older. Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache. Hsa and fsa eligible product. Phenylephrine hcl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height4.5 Inches
Length4.5 Inches
Width4 Inches
Part Number250465
Model305730199216

2. Advil Respiratory

#ad

Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, HCl & Chlorpheniramine Maleate 4 mg, Phenylephrine, Fever Reducer with Ibuprofen, 50 Count

#ad
Advil Respiratory #ad - Allergy and pain medicine for adults and children 12 years of age and older. 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache.

Phenylephrine hcl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief. Coated advil allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it. One package of 50 coated tablets of advil allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730196017
Model305730196017

3. Advil Respiratory

#ad

Phenylephrine HCL and Chlorpheniramine Maleate, 50 Coated Tablets, Cold Medicine for Adults with Ibuprofen, Advil Multi Symptom Cold and Flu Medicine

#ad
Advil Respiratory #ad - Cold medicine for adults available in easy-to-take coated tablet form. Take one tablet every four hours while symptoms persist. For use by people 12 years of age and older.

Fifty packets of 1 coated tablet of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate. Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief. Hsa and fsa eligible product. Uniquely formulated to fight common cold and flu symptoms, sneezing, providing nasal congestion, nasal swelling, headache, sinus pressure, fever, body aches and runny nose relief.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730190015
Model305730190015

4. Advil

#ad

20 Coated Tablets, Cold Medicine for Adults with Ibuprofen, Advil Multi Symptom Cold and Flu Medicine, Phenylephrine HCL and Chlorpheniramine Maleate

#ad
Advil #ad - Cold medicine for adults available in easy-to-take coated tablet form. Take one tablet every four hours while symptoms persist. Uniquely formulated to fight common cold and flu symptoms, sinus pressure, providing nasal congestion, sneezing, nasal swelling, fever, headache, body aches and runny nose relief.

Hsa and fsa eligible product. For use by people 12 years of age and older. Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief. One bottle of 20 coated tablets of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height3.25 Inches
Length0.72 Inches
Width4.25 Inches
Part NumberB07CVZL5P3
Model305730190206

5. Advil

#ad

Pack of 2, Advil Congestion Relief, Non Drowsy, 10 Coated Tablets

#ad
Advil #ad - At the heart of our rapidly growing consumer health business is a passionate desire to help people feel better. We invest in research and development to find new ways for people to look after themselves, their families and homes. Manufactured in United States.
BrandAdvil #ad
ManufacturerPFIZER CONSUMER HEALTHCAR #ad
Height10 Inches
Length6 Inches
Width6 Inches
Part NumberPF19911
Model305730199117-2a

6. Advil Respiratory

#ad

Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and Phenylephrine HCl, 50 Count

#ad
Advil Respiratory #ad - Single dose packets. Phenylephrine hcl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief. Take one of these sinus decongestant tablets every 4 hours as needed for symptoms.

Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it. Easy to carry with you, travel size packs. One package of 50 coated tablets of advil sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl. Hsa and fsa eligible product. Advil congestion relief also treats the pain associated with colds and allergies. Nighttime or daytime sinus medicine for adults and children 12 years and older. Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length5.6 Inches
Weight0.29 Pounds
Width3.5 Inches
Part Number019901
Model305730199018

7. Tylenol

#ad

24 ct, Tylenol Sinus + Headache Non-Drowsy Caplets, Sinus Pressure & Congestion Relief

#ad
Tylenol #ad - Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages.

The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages. Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure. 24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies. From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height3 Inches
Length4.5 Inches
Width0.75 Inches
Part NumberJJ-2320
ModelJJ-2320

8. ValuMeds

#ad

ValuMeds Nasal Decongestant PE 225 Tablets Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

#ad
ValuMeds #ad - Target sinus pain – comparable to sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head. Fast-acting support – every bottle contains 24 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection.

Powerful sinus pressure relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly. Maximum strength support – packed with 10 mg of phenylephrine HCl, allergies, our nasal decongestant tablets help relieve pressure caused by colds, or hay fever. Breathe easier, migraines, feel better – Releasing sinus pressure and sinus congestion can help relieve headaches, tension and stress so you can refocus with clarity.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number116-0024B